# SDR QXEA0102025

- Difficulty date: December 8, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 34,675 hours, 46,060 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX- DURING CLIMB-OUT, LAV SMOKE DETECTOR WENT OFF.  NO VISIBLE SMOKE OR FIRE NOTED. AIRCRAFT RETURNED TO FIELD.  COMPLIED WITH MTC 8361002.  RE-INSTALLED ORIGINAL SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
